Karen is right on and I have heard many good things about this med so I too hope it works for you.
Kitt, Moderator: Anxiety/Panic & Depression& GERD Forums*~*
Thank you for your replies.
I am familiar with all the "text book" side effects. I always take a few days to study any literature that I can find pertaining to new medications that I have been prescribed. I was just wondering if anyone was taking this drug and what they may have experienced while taking it. I have experienced some of the side effects listed.....some have gotten better with time, but others haven't. Sometimes it's difficult to differentiate which drugs is causing what side effect. I have neck acne, hair loss, dizziness and very vivid dreams.....I also take lithium and some of these side affects are also associated with that drug. It's like a double whammy...I really don't know what to do for the best.
I was on Effexor XR for 2 years. I found that the weight gain and consipation was more than I could hanlde. So I recently changed to Celexa, it's been a month. I was hoping to feel better, but instead I feel anxious and a nervous stomach all the time. I find I'm overly emotional and usually about things that have nothing to do with me. I had a horrible time getting off the effexor, and really do not want to go back on it. Lately I'm experiencing lots of strange muscle pain. I have a three week supply of Cymbalta 60MG and I'm contiplating weather I should try it, or wait and see if the Celexa 30mg's will eventually work. Or is a month on Celexa long enough to know. I would of thought I'd feel great by now. Also can I go onto Cymbalta immediately, or do I have to tapper off the Celexa. My regular Doctor is away on vacation so I had to see another doctor and he say's stop Celexa for two days then try the Cymbalta. No real tappering off. Anyone who can help here would be great.
I've been on Celexa for a month, my emotional state is ridiculous. Lack of appetite is for sure. Plus off an on hot flashes that make me dizzy, plus the strange muscle pains in my back. All of these I can handle, but the emotional part. I wasn't like this when taking Effexor XR. 150 MG. Anyway if Celexa was the last drug that you added I would say that the Celexa is causing the problem. If you started both at the same time then maybe the combination is what's wrong. I'm currently thinking of switching to Cymbalta. This is all like being on a merri-go-round.
Hope you feel better soon
Hi there and Welcome to HealingWell.
I have not taken Celexa but I am on Cymbalta 60 mg at bedtime. I do not feel like it is the best drug but I have tried so many and the side effects have me walking and talking stupid. Therefore I will stick with the Cymbalta. Just tried a switch and it was a no go.
As far as Celexa, a person may have unpleasant side effects if they stop taking this medication suddenly. However if you have only been on it for 3 weeks the Doctor probably has given you good advice.
Take care all,
Kitt, Co-Moderator: Anxiety/Panic & Depression& GERD Forums*~*